Archived

This topic is now archived and is closed to further replies.

snowcake

Cetaphil Moisturizing Cream + Bp?

3 posts in this topic

Hello! I'm new to the Regimen and have just begun using benzoyl peroxide this week. After washing my face at night, i allow my skin to dry, then apply benzoyl peroxide. After about 15 min, I use Cetaphil moisturizing cream. I expect my dry skin to feel relieved from the cream, but gradually the burning and itching sensation increases. It is really difficult not to rub or scratch my skin when this happens, but I notice that when I do a couple minutes later, what looks like a grey version of the formerly white cream comes off. Not to gross anyone out or anything but they kind of resemble eraser crumbs, yet softer.

Is this normal or is there something wrong with the cetaphil cream? I was wondering if maybe it reacted with the BP...

Share this post


Link to post
Share on other sites

A lot of people seem to have this reaction, including myself. If you look at the acne.org reviews of Cetaphil moisturizing cream, a lot of them complain about a burning sensation. I even experienced this burning sensation when my skin was not new to BP. In my opinion it's not a very good moisturizer but that's just my opinion :) CeraVe is very gentle but it sounds like it occasionally breaks people out. :/

Share this post


Link to post
Share on other sites

I get the exact same thing, but I find that if I leave my face alone after I blot the excess moisturizer off, Cetaphil works quite well at keeping flakiness under control. Which is really good, because that's one thing that bothered me about Dan's moisturizer, it didn't do much for my flakiness, even when I applied jojoba oil with it

1 person likes this

Share this post


Link to post
Share on other sites